# SDR DALA1202340602

- Difficulty date: January 15, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 85,171 hours, 43,425 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHT INOPERATIVE AT ROW 32 RIGHT.  UNDER-SEAT CONNECTOR WAS RE-PINNED, LIGHT OPERATION NORMAL.
